MathSciNet Relay Station
MathSciNet bibliographic data
MR1662347 (2000f:17024) 17B37 (17B10 81R50 82B23)
Yamane, Shigenori Perfect crystals of $U\sb q(G\sp {(1)}\sb 2)$. J. Algebra 210 (1998), no. 2, 440–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement